# SDR FDEA201201200276

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 61,565 hours, 20,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Contaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM LIGHT WILL NOT COME ON WHEN  SLIDE IS ARMED.   FOUND GREASE AND ICE BLOCKING PROXIMITY SWITCH.  REMOVED  ICE AND CLEANED TRACK.  DOOR LIGHT OPERATED NORMALY  WHEN DOOR IS ARMED.  FOUND GREASE AND ICE BLOCKING PROXIMITY SWITCH.  REMOVED ICE AND CLEANED TRACK. DOOR LIGHT OPERATED NORMALY WHEN DOOR IS ARMED.
